# SDR COMA0560256

- Difficulty date: April 8, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 25,820 hours, 24,208 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5449 CABIN ALTITUDE WARNING.  COULD NOT DUPLCIATE.  NO DEFECTS FOUND WHEN CABIN PRESSURIZATION SYSTEM WAS TESTED.
